Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An instance where a well-known test to prove the simplicity of a simple group is insufficient


Author: George A. Miller
Journal: Bull. Amer. Math. Soc. 1 (1895), 124-125
DOI: https://doi.org/10.1090/S0002-9904-1895-00264-5
MathSciNet review: 1557365
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1895-00264-5